Olanzapine treatment for dopaminergic-induced hallucinations
Article first published online: 16 APR 2002
Copyright © 2002 Movement Disorders Society
Volume 17, Issue 5, pages 1031–1035, September/October 2002
How to Cite
Ondo, W. G., Levy, J. K., Vuong, K. D., Hunter, C. and Jankovic, J. (2002), Olanzapine treatment for dopaminergic-induced hallucinations. Mov. Disord., 17: 1031–1035. doi: 10.1002/mds.10217
- Issue published online: 26 SEP 2002
- Article first published online: 16 APR 2002
- Manuscript Accepted: 19 FEB 2002
- Manuscript Revised: 9 JAN 2002
- Manuscript Received: 15 JUN 2001
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.